Alert archive / Indiana / Flash Flood Warnings in 2022
Flash Flood Warning 8, NWS Northern Indiana
NWS Northern Indiana issued this flash flood warning at Jul 23, 2022, 11:02 AM EDT for White County, Indiana. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2022, 11:02 AM EDT (15:02 UTC)
- Expired
- Jul 23, 2022, 3:00 PM EDT
- In force
- 4 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- None
County White County, IN
The radar
The Northern Indiana radar (KIWX), 118 km from the middle of the area, began a volume at 15:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 2:14 PM EDT | HEAVY RAIN 3 | 1 Sw Reynolds, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 3.0 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1795 J/kg
- Mixed-layer CIN
- -121 J/kg
- Mixed-layer LCL
- 1926 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- -16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
077
WGUS53 KIWX 231502
FFWIWX
INC181-231900-
/O.NEW.KIWX.FF.W.0008.220723T1502Z-220723T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Northern Indiana
1102 AM EDT Sat Jul 23 2022
The National Weather Service in Northern Indiana has issued a
* Flash Flood Warning for...
Southwestern White County in northwestern Indiana...
* Until 300 PM EDT.
* At 1101 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 2.5 inches of
rain have fallen. The expected rainfall rate is 1 to 2 inches in 1
hour. Additional rainfall amounts of 2 to 3 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Monticello, Brookston, Wolcott, Reynolds, Chalmers, Smithson,
Badger Grove, Cedar Point and Golden Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4084 8710 4075 8672 4074 8672 4074 8675
4073 8676 4072 8675 4071 8676 4070 8676
4069 8675 4068 8676 4068 8675 4068 8674
4066 8676 4066 8677 4056 8677 4056 8710
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
PBM1 follow-up statement
740
WGUS73 KIWX 231859
FFSIWX
Flash Flood Statement
National Weather Service Northern Indiana
259 PM EDT Sat Jul 23 2022
INC181-231909-
/O.EXP.KIWX.FF.W.0008.000000T0000Z-220723T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
White IN-
259 PM EDT Sat Jul 23 2022
...FLASH FLOOD WARNING WILL EXPIRE AT 3 PM EDT THIS AFTERNOON FOR
SOUTHWESTERN WHITE COUNTY...
The heavy rain has ended. Beware of ongoing flooded roads. Please
continue to heed remaining road closures.
LAT...LON 4084 8710 4075 8672 4074 8672 4074 8675
4073 8676 4072 8675 4071 8676 4070 8676
4069 8675 4068 8676 4068 8675 4068 8674
4066 8676 4066 8677 4056 8677 4056 8710
$$
PBMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this flash flood warning went out at Jul 23, 9:57 AM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, Jul 23, 9:57 AM EDT, 1 hour 5 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 957 AM EDT Sat Jul 23 2022 .SYNOPSIS... Issued at 413 AM EDT Sat Jul 23 2022 Scattered thunderstorms can be expected through the mid afternoon hours today, and a few of these storms may strong to severe with gusty winds and some hail. Another round of showers and storms will arrive tonight with a better chance of scattered strong to severe storms, especially across southern Lower Michigan and far northern Indiana. Otherwise, it will be hot and humid today with peak afternoon heat indices in the 95 to 100 degree range. More storms are expected on Sunday as a cold front drops across the area. && .UPDATE... Issued at 956 AM EDT Sat Jul 23 2022 Mature linear MCS over southern portion of CWA with congealing cold pool and associated widespread strong wind with isolated pockets of severe/60-70 mph gusts to continue next 60 minutes before sagging south/southeast of CWA. Cooling in wake of composite outflow boundary with marked diminished DCAPE points to strongest gusts remaining along leading edge of outflow. Intense downpours with rates to 2 inches per hour per radar estimates/observations. Trailing stratiform rates also quickly ramp down, limiting any flood concerns to brief ponding of water on roads due to instaneous rates. Convective debris will certainly delay heat concerns. Though with 925 mb thermal plume upstream to near 30C and ramping afternoon insolation/steepening surface based lapse rates, still anticipate 95 to 100F peak heat indices may be realized late afternoon/early evening. && .SHORT TERM...(Today and Tonight) Issued at 413 AM EDT Sat Jul 23 2022 Challenging forecast setting up for the weekend with multiple rounds of showers and thunderstorms, with some potential of severe weather/locally heavy rainfall. The greatest threat of severe weather is across far northern Indiana/southern lower Michigan tonight, but isolated severe storms are possible today. In addition to thunderstorms, building heat and humidity today will be the other forecast concern. Ramping up low level jet has combined with a very strong low/mid level theta-e gradient/advective forcing to sustain primarily elevated convection during the overnight hours. Steepening mid level lapse rates overnight has also supported strength of convection. Some low level CIN across south of US 30 locations has limited coverage of shower and thunderstorms this morning and would suspect that through daybreak, the greatest shower and storm coverage will reside along and north of US 6. Continued veering of low level jet through daybreak will allow the low/mid level theta-e gradient to continue to push eastward, spreading better MUCAPES across the local area. In addition, a convectively enhanced vort max across eastern Iowa should spread across the southern Great lakes later this morning. Scattered showers and thunderstorms should develop across much of the area later this morning into the mid afternoon hours, with an expected diminishment in coverage late afternoon as the short wave shifts off of the east. The veering low level jet early this morning still appears to favor weak propagation vectors and potential of backbuilding of storms posing some isolated threat for flooding today. Background deep layer shear values are on the order of 30 to 35 knots this morning, but some concern that as the IA convective vort shifts east later this morning/early afternoon, some localized stronger deep layer shear in excess of 45 knots will accompany this feature. An isolated threat of severe storms is expected through this afternoon given the above setup. Greater severe potential may hold off until tonight as a progressive north central CONUS upper wave races across the Upper Midwest this evening. A strong pre-frontal low level jet with this feature nosing across Corn Belt/Upper Midwest will lead to very strong low level moisture convergence across southern MN/southwest WI later today. Strengthening deep layer flow fields and extreme upstream instability should support MCS development again across these locations, with potential that this MCS could drop across the southern Great Lakes this evening affecting south central Lower Michigan into far northern Indiana. Still some question as to how far east stronger MCS will be maintained given potential of some less favorable low level thermodynamic profiles as far east as local area. If mature cold pool can develop though, these potential low level CIN issues could be easily overcome. SPC Day 1 outlook has placed a few southwest Lower Michigan counties in an Enhanced Risk of severe storms, especially for this tonight period with damaging winds as the greatest potential threat. Warm front progressing into the region today with allow for hot and humid conditions and highs in the upper 80s to lower 90s. The combination of these temperatures and sfc dew points in the low 70s should support peak afternoon heat indices around 100 in spots. With potential of scattered convection and marginal nature to reaching advisory criteria, have opted to hold off on heat advisory headlines at this time. && .LONG TERM...(Sunday through Friday) Issued at 413 AM EDT Sat Jul 23 2022 The active pattern continues into Sunday as highly perturbed cyclonic flow across south central Canada and western Great Lakes allows a cold front to drop across the area. Low/mid level flow fields in this regime will be supportive of convective organization with greatest uncertainty in severe weather threat on Sunday on extent of destabilization when considering potential of good deal of cloud cover and also some weakening of mid level lapse rates under the influence of this large scale lift. A conditional severe threat does appear to be in place however, especially across southeast two thirds of the forecast area given frontal timing. Isolated to scattered damaging wind gusts would be the main potential threat. Some backing of near sfc winds is possible across the far east in pre-frontal environment which could provide for some fairly large hodographs. Thus, cannot completely rule out some isolated supercell structure on Sunday if better instability can be realized. Cooler and less humid conditions to overspread the area on Monday and Tuesday in wake of this frontal passage still appears to be followed by around round of strong thermal/moisture advective forcing for the middle of the week with a good chance of showers and thunderstorms. Another frontal passage toward the Thursday period will keep precip chances in the forecast before conditions dry out toward the end of the period. && .AVIATION...(For the 06Z TAFS through 06Z Saturday Night) Issued at 1254 AM EDT Sat Jul 23 2022 Convection was developing in an area of warm air advection along with upper level support. WPC models having a hard time initializing activity, even among the CAMs. The trend at this time over the past 90 minutes was to have convection forming from west of the Chicago area across far southern Lake Michigan. Believe this area will continue to fill in overnight given the trends, upper level support and the advection pattern. Based on this, made some adjustments to the TAFs to basically expand coverage, especially very early in the TAF period. Otherwise, there should be a break by midday with more activity developing this upcoming night. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && UPDATE...Murphy SYNOPSIS...Marsili SHORT TERM...Marsili LONG TERM...Marsili AVIATION...Skipper Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jul 23, 4:29 AM EDT, 6 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 429 AM EDT Sat Jul 23 2022 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-240830- La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke- Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN- Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Berrien- Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance- Henry-Paulding-Putnam-Van Wert-Allen OH- 429 AM EDT Sat Jul 23 2022 /329 AM CDT Sat Jul 23 2022/ This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...Today and tonight. Scattered to numerous showers and thunderstorms are expected to develop this morning into the mid afternoon hours. A few of the storms may be severe with isolated damaging winds and isolated large hail as the potential main threat. Locally heavy rainfall is also possible. Another round of thunderstorms is expected tonight with a greater risk of severe weather, especially across far northern Indiana into southern Lower Michigan. Damaging wind gusts would appear to be the potential main threat tonight. Peak afternoon heat indices are expected to reach the 95 to 100 degree range today. This may cause heat-related illness. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is another chance of thunderstorms on Sunday. Isolated to scattered severe storms are possible on Sunday with damaging winds and large hail as the potential main threats. Peak afternoon heat indices are expected to reach into the 95 to 100 degree range again on Sunday across northern Indiana and northwest Ohio. There is another chance of thunderstorms on Wednesday and Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible today and tonight. LMZ043-046-240830- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 429 AM EDT Sat Jul 23 2022 This Hazardous Weather Outlook is for the nearshore waters of southeastern Lake Michigan. .DAY ONE...Today and tonight. Scattered to numerous showers and thunderstorms are expected today. A few of these storms may produce hail and wind gusts in excess of 40 knots. Another round of thunderstorms is expected tonight that will pose a greater risk of strong wind gusts of over 45 knots. Hazardous conditions for small craft are possible late tonight into Sunday. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is another chance of thunderstorms Sunday, and then again for the middle of the week.
In the hours before
Local storm report, Jul 23, 9:35 AM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
935 AM EDT SAT JUL 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 AM TSTM WND DMG LA PORTE 41.60N 86.72W
07/23/2022 LA PORTE IN PUBLIC
TREE BRANCH IMPALED WINDSHIELD OF MINIVAN.
VIA TWITTER.
&&
RCSpecial weather statement, Jul 23, 9:35 AM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Northern Indiana
935 AM EDT Sat Jul 23 2022
INZ026-027-033-034-231415-
Jay IN-Blackford IN-Adams IN-Wells IN-
935 AM EDT Sat Jul 23 2022
...Strong thunderstorms will impact portions of eastern Blackford,
southeastern Wells, southwestern Adams and Jay Counties through 1015
AM EDT...
At 935 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Montpelier to near
Hartford City. Movement was southeast at 55 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Portland, Dunkirk, Redkey, Geneva, Pennville, Westchester, Center,
Nottingham, Bryant, Salamonia, Trinity, Brice, Como, Bellfountain,
Collett, Domestic, Balbec, New Mount Pleasant, Petroleum and College
Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 200 PM EDT for
northeastern and east central Indiana.
&&
LAT...LON 4035 8522 4038 8522 4038 8527 4065 8523
4057 8480 4031 8481 4031 8514
TIME...MOT...LOC 1335Z 295DEG 46KT 4062 8520 4047 8534
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
JBALLLocal storm report, Jul 23, 9:46 AM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
946 AM EDT SAT JUL 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 AM TSTM WND DMG 1 SE MARION 40.54N 85.66W
07/23/2022 GRANT IN TRAINED SPOTTER
HEARD ON SCANNER REPORT OF TREE ON HOUSE AND
POWER LINES.
&&
RCLocal storm report, Jul 23, 9:51 AM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
951 AM EDT SAT JUL 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 AM TSTM WND DMG 3 WNW GULIVOIRE PARK 41.63N 86.31W
07/23/2022 ST. JOSEPH IN PUBLIC
TREE ACROSS IRELAND ROAD AND MYRTLE ROAD.
VIA TWITTER.
&&
RCLocal storm report, Jul 23, 9:55 AM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
955 AM EDT SAT JUL 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM HEAVY RAIN 2 NNE KENDALLVILLE 41.47N 85.25W
07/22/2022 M2.16 INCH NOBLE IN AWOS
AWOS STATION KC62 KENDALLVILLE.
0800 AM HEAVY RAIN 2 E WATERFORD 41.67N 86.81W
07/23/2022 M2.15 INCH LA PORTE IN COCORAHS
COCORAHS STATION IN-LP-32 TRAIL CREEK 3.0
SE.
0900 AM HEAVY RAIN 2 SW KOONTZ LAKE 41.40N 86.51W
07/23/2022 M2.08 INCH STARKE IN COCORAHS
COCORAHS STATION IN-ST-18 WALKERTON 4.4 SSW.
0938 AM HEAVY RAIN 1 WNW JIMTOWN 41.64N 86.04W
07/23/2022 M2.06 INCH ELKHART IN MESONET
MESONET STATION CW1697 JAMESTOWN.
0915 AM HEAVY RAIN 3 SSW LA PORTE 41.57N 86.73W
07/23/2022 M1.78 INCH LA PORTE IN AWOS
AWOS STATION KPPO LA PORTE.
0800 AM HEAVY RAIN 1 WNW JIMTOWN 41.64N 86.04W
07/23/2022 M1.74 INCH ELKHART IN COCORAHS
COCORAHS STATION IN-EL-36 ELKHART 4.8 SW.
0814 AM HEAVY RAIN 2 NW SOUTH BEND 41.69N 86.30W
07/23/2022 M1.64 INCH ST. JOSEPH IN COCORAHS
COCORAHS STATION IN-SJ-73 SOUTH BEND 2.2 NW.
0714 AM HEAVY RAIN 2 SW LA PORTE 41.59N 86.73W
07/23/2022 M1.59 INCH LA PORTE IN COCORAHS
COCORAHS STATION IN-LP-7 LA PORTE 1.6 SW.
0913 AM HEAVY RAIN WINONA 41.24N 86.57W
07/23/2022 M1.53 INCH STARKE IN COCORAHS
COCORAHS STATION IN-ST-17 WINONA.
0800 AM HEAVY RAIN 3 ENE WANATAH 41.44N 86.83W
07/23/2022 M1.48 INCH LA PORTE IN COCORAHS
COCORAHS STATION IN-LP-58 WANATAH 3.0 ENE.
0900 AM HEAVY RAIN 2 W HANNA 41.41N 86.81W
07/23/2022 M1.48 INCH LA PORTE IN COCORAHS
COCORAHS STATION IN-LP-2 WANATAH 4.4 ESE.
0937 AM HEAVY RAIN 2 NNE GULIVOIRE PARK 41.64N 86.23W
07/23/2022 M1.45 INCH ST. JOSEPH IN MESONET
MESONET STATION FW9588 SOUTH BEND.
0939 AM HEAVY RAIN PIERCETON 41.20N 85.71W
07/23/2022 M1.36 INCH KOSCIUSKO IN MESONET
MESONET STATION EW1902 NE TULARE.
1000 AM HEAVY RAIN 2 N FAIRFIELD CENTER 41.51N 85.13W
07/22/2022 M1.33 INCH DE KALB IN CO-OP OBSERVER
CO-OP OBSERVER STATION HUDI3 ASHLEY.
0937 AM HEAVY RAIN 2 W MENTONE 41.18N 86.08W
07/23/2022 M1.30 INCH MARSHALL IN MESONET
MESONET STATION CW9968 MENTONE.
0939 AM HEAVY RAIN 2 SSE OSCEOLA 41.64N 86.06W
07/23/2022 M1.25 INCH ST. JOSEPH IN MESONET
MESONET STATION EW7154 OSCEOLA.
0940 AM HEAVY RAIN TIPPECANOE LAKE 41.33N 85.77W
07/23/2022 M1.23 INCH KOSCIUSKO IN MESONET
MESONET STATION EW1407 5.5 NNE WARSAW.
0940 AM HEAVY RAIN 3 S NEW CARLISLE 41.66N 86.51W
07/23/2022 M1.23 INCH ST. JOSEPH IN MESONET
MESONET STATION CW3904 NEW CARLISLE.
0930 AM HEAVY RAIN 3 SE MISHAWAKA 41.65N 86.13W
07/23/2022 M1.18 INCH ST. JOSEPH IN MESONET
MESONET STATION CW2578 MISHAWAKA.
0715 AM HEAVY RAIN 3 NNE FISH LAKE 41.61N 86.52W
07/23/2022 M1.12 INCH LA PORTE IN COCORAHS
COCORAHS STATION IN-LP-73 MILL CREEK 1.9
NNE.
0911 AM HEAVY RAIN 3 WNW SOUTH BEND 41.70N 86.32W
07/23/2022 M1.10 INCH ST. JOSEPH IN ASOS
ASOS STATION KSBN SOUTH BEND INTERNATIONAL
AP.
0800 AM HEAVY RAIN 3 NNE SYRACUSE 41.47N 85.72W
07/23/2022 M1.08 INCH ELKHART IN COCORAHS
COCORAHS STATION IN-EL-46 SYRACUSE 3.3 NNE.
0904 AM HEAVY RAIN 1 WSW COLUMBIA CITY 41.16N 85.49W
07/23/2022 M1.07 INCH WHITLEY IN COCORAHS
COCORAHS STATION IN-WY-24 COLUMBIA CITY 0.5
WSW.
0940 AM HEAVY RAIN 1 N ATHENS 41.07N 86.13W
07/23/2022 M1.06 INCH FULTON IN MESONET
MESONET STATION 3312D ATHENS.
0935 AM HEAVY RAIN 1 N MILFORD 41.42N 85.85W
07/23/2022 M1.03 INCH KOSCIUSKO IN MESONET
MESONET STATION GW0734 MILFORD.
0936 AM HEAVY RAIN 3 N OSCEOLA 41.71N 86.08W
07/23/2022 M1.02 INCH ST. JOSEPH IN MESONET
MESONET STATION AV879 OSCEOLA.
&&Local storm report, Jul 23, 10:17 AM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1017 AM EDT SAT JUL 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM TSTM WND DMG 3 S OSWEGO 41.28N 85.79W
07/23/2022 KOSCIUSKO IN PUBLIC
TREES DOWN ON MOBILE HOMES AROUND CHAPMAN
LAKE. VIA FACEBOOK.
&&
RCThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 1:24 AM EDT | Special Weather Statement | IWX | Saint Joseph | 36 min |
| Jul 23, 1:48 AM EDT | Special Weather Statement | IWX | Elkhart, Saint Joseph | 42 min |
| Jul 23, 2:11 AM EDT | Special Marine Warning | IWX | 64 min | |
| Jul 23, 2:30 AM EDT | Special Weather Statement | IWX | Elkhart | 45 min |
| Jul 23, 3:10 AM EDT | Special Weather Statement | IWX | Noble | 35 min |
| Jul 23, 4:51 AM EDT | Special Marine Warning | IWX | 84 min | |
| Jul 23, 5:29 AM EDT | Special Weather Statement | IWX | LaPorte | 61 min |
| Jul 23, 6:05 AM EDT | Severe Thunderstorm Warning | IWX | LaPorte | 55 min |
| Jul 23, 6:20 AM EDT | Special Weather Statement | IWX | Saint Joseph | 25 min |
| Jul 23, 6:34 AM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Marshall, Saint Joseph, Starke | 56 min |
| Jul 23, 6:43 AM EDT | Areal Flood Advisory | IWX | LaPorte, Saint Joseph | 4 hr |
| Jul 23, 6:48 AM EDT | Special Weather Statement | IWX | Saint Joseph | 57 min |
| Jul 23, 6:57 AM EDT | Severe Thunderstorm Warning | IWX | Elkhart, LaGrange, Marshall, Noble, Saint Joseph | 63 min |
| Jul 23, 7:16 AM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, Marshall, Noble, Whitley | 44 min |
| Jul 23, 7:25 AM EDT | Severe Thunderstorm Warning | IWX | Fulton, Kosciusko, LaPorte, Marshall, Pulaski, Starke | 65 min |
| Jul 23, 7:53 AM EDT | Severe Thunderstorm Warning | IWX | Allen, DeKalb, Huntington, Kosciusko, Noble, Wabash and 1 more | 52 min |
| Jul 23, 8:08 AM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Miami, Pulaski, Starke, White | 67 min |
| Jul 23, 8:30 AM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen, Huntington, Wells | 45 min |
| Jul 23, 8:53 AM EDT | Special Weather Statement | IWX | Adams, Wells | 52 min |
| Jul 23, 9:04 AM EDT | Severe Thunderstorm Warning | IWX | Blackford, Cass, Grant, Huntington, Miami, Wabash and 1 more | 56 min |
| Jul 23, 9:06 AM EDT | Severe Thunderstorm Warning | IWX | Adams, Jay, Wells | 39 min |
| Jul 23, 9:13 AM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen | 47 min |
| Jul 23, 9:35 AM EDT | Special Weather Statement | IWX | Jay | 40 min |
| Jul 23, 9:44 AM EDT | Severe Thunderstorm Warning | IWX | Adams, Blackford, Jay, Wells | 46 min |
| Jul 23, 11:25 AM EDT | Special Weather Statement | IWX | White | 35 min |
| Jul 23, 12:42 PM EDT | Severe Thunderstorm Warning | IWX | White | 48 min |
Nearby
Flash Flood Warnings in Indiana, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.